MAUDE Adverse Event Report: SURE-T®; CONTACT DETACH G29 80/8

SURE-T®; CONTACT DETACH G29 80/8
Lot Number 5147564
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the tubing detached at the quick release.The patient observed insulin coming out of tubing after set change.This issue occurred with one infusion set.No further information available.

Brand Name
SURE-T®
Common Device Name
CONTACT DETACH G29 80/8
MDR Report Key8454762
Report Number3003442380-2019-00745
Device Sequence Number14184496
Product Code FPA
UDI-Device Identifier05705244006010
UDI-Public05705244006010
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2021
Device Lot Number5147564
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date03/27/2019
Patient Sequence Number1